# SDR QMLA2016061616066

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N625LN
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Aircraft time: 11,597 hours, 62,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN OF ACFT, CORROSION ON THE RT SIDE PENETRATED IN TO THE OUTER FRAME OF THE RT ENGINE DECK ASSY.  DISCOVERED DURING SCHEDULED MAINTENANCE EVENT.
